# SDR C2XA06CL056

- Difficulty date: June 6, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N13970
- Make and model: Emb EMB-145LR
- Aircraft serial: 145146
- Aircraft time: 16,587 hours, 12,377 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Ground Wire
- Part number: GS0293DC
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 2452 THE CREW REPORTED A LANDING GEAR AIR/GROUND FAIL MESSAGE ALONG WITH GEAR WOULD NOT RETRACT.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPAIRED GROUND WIRE GS0293DC WIRE "N". OPERATIONAL CHECKS WERE GOOD.THE AIRCRAFT WAS RELEASED FOR SERVICE.
